Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Moment conditions for almost sure convergence of weakly correlated random variables


Authors: W. Bryc and W. Smoleński
Journal: Proc. Amer. Math. Soc. 119 (1993), 629-635
MSC: Primary 60F15; Secondary 60E15
MathSciNet review: 1149969
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For random sequences with unrestricted maximal correlation coefficient strictly less than $ 1$, sufficient moment conditions for almost sure convergence of a series and for the strong law of large numbers are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F15, 60E15

Retrieve articles in all journals with MSC: 60F15, 60E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1149969-7
PII: S 0002-9939(1993)1149969-7
Keywords: Maximal correlation, almost surely convergent series, strong law of large numbers
Article copyright: © Copyright 1993 American Mathematical Society